# SDR 1050902038

- Difficulty date: September 19, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- Aircraft time: 20,017 hours, 34,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 12944004475
- Condition: Cracked
- Location: Bs 468-495
- Part time: 20,017 hours, 34,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ABOVE CARGO DOOR CRACKED AT FS 468, 482 AND 495.  MAINTENANCE WAS DOING A STRUCTURAL REPAIR.
